A little about myself. I have always had acne as a child, early teens and etc. When i was 24, i went on DESOGEN birth control pills. My sister also went on it same year, she was 21. Last year, she was 27 yrs old and decided to get off of it and she had MAJOR acne (she NEVER had acne before she got on the pill) and she was very scarred from it. It took her exactly 1 year and 6 months for the acne to completely disappear, although she was left with some red marks, which is easily treatable over time. Her self esteem improved tremendously. NOW- Since I wanted to no longer put synthetic hormones into my body and at 29, i decided to get off the pill too. However, rather than quitting BCP cold turkey, i started to lower my dosages little by little each month. This meant that i would cut my bcp pill dosages wiht a small razor. SO first two or three months, i took a quarter off the pill, 4th-5 month, took another quarter, so on, so on until i was left with a quarter of the pill each month, down to nothing. i thought weaning my body would be less traumatic with the hormonal balance not being out of wack. Tomorrow is EXACTLY 30 days since I have stopped the pill and so far- NO severe acne yet. I am terrified though because i have heard that acne can start within 2 months getting off the pill. I am taking VITEX/ DONG QUAI every day since i've stopped the pill and I am hoping this is keeping my hormones balanced. In addition to the weaning off the pill, perhaps this might be the best case for some people who are NOT sexually active but wanting to get off the pill (by weaning urself off and getting NATURAL herbal supplements to get your hormones balanced) of course, eat a healthy diet bc i have PCOS so my periods don't come easily. I would love to hear some success stories of people who's acne disappeared after BCP???
P.S.- i have been spreading PLAIN greek yogurt all over my face at night before i go to bed. It STOPS pimples from forming. I've heard it works wonders!
Edited by lindsayb1, 03 January 2011 - 11:51 AM.